# SDR SWIA201947024

- Difficulty date: November 12, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 39,387 hours, 24,692 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Not Reported
- Location: Bs 669-855
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: SB - FUSELAGE - CENTER FUSELAGE, FS669.40 TO FS855.40 - REPLACEMENT OF THE BEAMS AF LBL36 AND RBL36, AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH BEAMS INSTALLED AT BL0, LBL9, LBL18, LBL27, RBL9, RBL18 AND RBL27 REV D  PART(S)  0 (C-CHECK) RO 12/14/2019  SERVICE BULLETIN - FUSELAGE - CENTER FUSELAGE, FS669.40 TO FS855.40 - REPLACEMENT OF THE BEAMS AF LBL36 AND RBL36, AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH BEAMS INSTALLED AT BL0, LBL9, LBL18, LBL27, RBL9, RBL18 AND RBL27  INCORPORATED
